Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A particular class of Lie algebras


Author: G. Leger
Journal: Proc. Amer. Math. Soc. 16 (1965), 293-296
MSC: Primary 17.30
DOI: https://doi.org/10.1090/S0002-9939-1965-0171823-0
MathSciNet review: 0171823
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Theorie des groupes de Lie, Tome II, Hermann, Paris, 1951. MR 0051242 (14:448d)
  • [2] R. Raffin, Remarques sur certaines algèbres de Lie, Symposium Internacional de Topología Algebraica, pp. 83-86, Universidad Nacional Autó. de Mexico and UNESCO, Mexico City, 1958. MR 0098123 (20:4585)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0171823-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society